Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Headache and vomitting due to stress - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   My headache started about five days ago. The pain was focused around my eyebrows and between them. From there, the pain felt like spreading all the way around the head.
Three days ago, I took tylenol before going to bed. My headaches were gone for two days.
Today (fifth day), my headache came back in the morning. I felt like vomitting after I drank a cold cup of milk. I vomitted three times. Only liquid (looking like milk and water) came out in my vomits.
Please advise me for treatment.
Thank you.
Doctor :   Hi
Doctor :   let me read
User :   Yes, doctor.
Doctor :   did you had similar kinds of head ache in the past
User :   Yes, I had such pain sometimes in the past.
Doctor :   can you describe how was the pain ?
User :   Sometimes the pain was all over my head and sometimes only the right side of my skull. Usually, it was throbbing type of pain.
Doctor :   ok
Doctor :   do you have increased levels of stress now a days ?
User :   Yes, I feel quite stressed because of loneliness. I am staying home to take care of our 14 month old baby while husband goes to work all day. I have no way to communicate to others. I feel very frustrated at times. It has been the trend since about six months now.
Doctor :   the type of head ache you have is tension headache
User :   okay. So vomitting is not dangerous?
Doctor :   it disappears with the consumption of the tylenol
Doctor :   no it is not dangerous
Doctor :   it dose come with the headache
Doctor :   dose*
User :   You mean dose of medicine?
Doctor :   the vomiting does come with the headache
Doctor :   it is not dangerous
Doctor :   not to worry much
User :   Okay. That is very nice to know.
User :   So what should I do to treat my headaches.
User :   and vomitting
Doctor :   if you have headache you can take tab tylenol
User :   Should that be enough ?
Doctor :   it is enough for the type of headache you have
User :   Thank you very much, doctor.
Doctor :   thanks for consulting health care magic
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor